MathSciNet Relay Station
MathSciNet bibliographic data
MR998352 58F14 (34C40 58F12 58F25)
Cima, Anna; Llibre, Jaume Bounded polynomial vector fields. Trans. Amer. Math. Soc. 318 (1990), no. 2, 557–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement